MAUDE Adverse Event Report: AESCULAP AG CASPAR DISTRACTION PIN 14MM; CASPAR DISTRACTION PINS

AESCULAP AG CASPAR DISTRACTION PIN 14MM; CASPAR DISTRACTION PINS
Model Number FF904SB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
Kw 05-06-2021.It was reported aesculap ag that a caspar distraction pin 14mm (part # ff904sb) was used during an unknown proccedure performed on (b)(6), 2021.According to the complainant, the screw broke during surgery.Rupture with intraosseous sequestration of a caspar distraction screw during the intervention of a cure for c6-c7 pseudo-arthrosis and installation of osd plate.Consequence: persistence of material at level c6.A fragment of the broken device reamined in situ.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
CASPAR DISTRACTION PIN 14MM
Common Device Name
CASPAR DISTRACTION PINS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11571959
Report Number9610612-2021-00206
Device Sequence Number17231406
Product Code LXH
UDI-Device Identifier04038653364305
UDI-Public4038653364305
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFF904SB
Device Catalogue NumberFF904SB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;